# SDR DALA2024082208367

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 11,732 hours, 5,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE (R2) DOOR OVERHEAD EMERGENCY LIGHT LENS MISSING. INSTALLED SERVICEABLE OVERHEAD EMERGENCY LIGHT LENS AT THE R2 DOOR IN REFERENCE TO A220 AMP 33-52. (LP# 6105507)
